Home » Frequently asked Questions on Health » Are there any side effects of Otoflur?

Are there any side effects of Otoflur?

Q: I am suffering from Tinnitus in my right ear from 5 years. I got my CT Scan done and a doctor advised me to take Otoflur (sodium flouride) for 2 years 3 times daily with Ostocalcium but in Riyadh (where I stay) one doctor advised me to take Betasirc. I need to know whether there is any side effect from otoflour and ostocalcium. Please advise me as soon as possible.

A:If you have what is called otosclerosis, which can be confirmed by audiological testing, as a cause of tinnitus, then surely Otoflur or surgery is the answer. Side effects include stomach pain, nausea and flourosis with long term use.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------